MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 8886440233
Medical Device Problem Codes Failure to Fire (2610); Mechanics Altered (2984)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic surgery at the liver and gallbladder, the suture was incapable of firing and the surgeon was unable to squeeze the handle.They used a new instrument to complete the case.The patient was alive with no injury.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Corrected date: (date received by the manufacturer) the manufacturer was notified about the event on (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NOVAFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6971109
Report Number9612501-2017-06474
Device Sequence Number684595
Product Code GAT
UDI-Device Identifier20884521099569
UDI-Public20884521099569
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number8886440233
Device Catalogue Number8886440233
Device Lot NumberD6G0404X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2017
Supplement Date Received by Manufacturer02/25/2017
11/27/2017
11/27/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/10/2017
11/27/2017
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR